메뉴 건너뛰기




Volumn 155, Issue 1, 2003, Pages 1-21

The Maurey extension property for Banach spaces with the Gordon-Lewis property and related structures

Author keywords

[No Author keywords available]

Indexed keywords


EID: 0038713219     PISSN: 00393223     EISSN: None     Source Type: Journal    
DOI: 10.4064/sm155-1-1     Document Type: Article
Times cited : (10)

References (21)
  • 1
    • 0009430317 scopus 로고
    • A counterexample to a complementation problem
    • J. Bourgain, A counterexample to a complementation problem, Compositio Math. 43 (1981), 133-144.
    • (1981) Compositio Math. , vol.43 , pp. 133-144
    • Bourgain, J.1
  • 2
    • 0038214370 scopus 로고    scopus 로고
    • A Gaussian average property of Banach spaces
    • P. G. Casazza and N. J. Nielsen, A Gaussian average property of Banach spaces, Illinois J. Math. 41 (1997), 559-576.
    • (1997) Illinois J. Math. , vol.41 , pp. 559-576
    • Casazza, P.G.1    Nielsen, N.J.2
  • 3
    • 0039246635 scopus 로고    scopus 로고
    • Embeddings of Banach spaces into Banach lattices and the Gordon-Lewis property
    • _, _, Embeddings of Banach spaces into Banach lattices and the Gordon-Lewis property, Positivity 5 (2001), 297-321.
    • (2001) Positivity , vol.5 , pp. 297-321
  • 5
    • 21944456978 scopus 로고    scopus 로고
    • The relations between volume ratio's and new concepts of GL-constants
    • Y. Gordon, M. Junge and N. J. Nielsen, The relations between volume ratio's and new concepts of GL-constants, Positivity 1 (1997), 359-379.
    • (1997) Positivity , vol.1 , pp. 359-379
    • Gordon, Y.1    Junge, M.2    Nielsen, N.J.3
  • 6
    • 0002587601 scopus 로고
    • Absolutely summing operators and local unconditional structure
    • Y. Gordon and D. R. Lewis, Absolutely summing operators and local unconditional structure, Acta Math. 133 (1974), 27-48.
    • (1974) Acta Math. , vol.133 , pp. 27-48
    • Gordon, Y.1    Lewis, D.R.2
  • 7
    • 0037538923 scopus 로고
    • On nonatomic Banach lattices and Hardy spaces
    • N. J. Kalton and P. Wojtaszczyk, On nonatomic Banach lattices and Hardy spaces, Proc. Amer. Math. Soc. 120 (1994), 731-741.
    • (1994) Proc. Amer. Math. Soc. , vol.120 , pp. 731-741
    • Kalton, N.J.1    Wojtaszczyk, P.2
  • 9
    • 0039286123 scopus 로고
    • On a theorem of L. Schwartz
    • _, On a theorem of L. Schwartz, Studia Math. 38 (1970), 193-201.
    • (1970) Studia Math. , vol.38 , pp. 193-201
  • 10
    • 0003305404 scopus 로고
    • Classical Banach spaces I. Sequence spaces
    • Springer, Berlin
    • J. Lindenstrauss and L. Tzafriri, Classical Banach Spaces I. Sequence Spaces, Ergeb. Math. Grenzgeb. 92, Springer, Berlin, 1977.
    • (1977) Ergeb. Math. Grenzgeb. , vol.92
    • Lindenstrauss, J.1    Tzafriri, L.2
  • 11
    • 0003220154 scopus 로고
    • Classical Banach spaces II. Function spaces
    • Springer, Berlin
    • _, _, Classical Banach Spaces II. Function Spaces, Ergeb. Math. Grenzgeb. 97, Springer, Berlin, 1979.
    • (1979) Ergeb. Math. Grenzgeb. , vol.97
  • 12
    • 0001154503 scopus 로고
    • Un théorème de prolongement
    • B. Maurey, Un théorème de prolongement, C. R. Acad. Sci. Paris Sér. A 279 (1974), 329-332.
    • (1974) C. R. Acad. Sci. Paris Sér. A , vol.279 , pp. 329-332
    • Maurey, B.1
  • 13
    • 0001921812 scopus 로고
    • Séries de variables aléatoires véctorielles indépendantes et propriétés géométriques des espaces de Banach
    • B. Maurey et G. Pisier, Séries de variables aléatoires véctorielles indépendantes et propriétés géométriques des espaces de Banach, Studia Math. 58 (1976), 45-90.
    • (1976) Studia Math. , vol.58 , pp. 45-90
    • Maurey, B.1    Pisier, G.2
  • 14
    • 51249170813 scopus 로고
    • Banach spaces with a weak cotype 2 property
    • V. D. Milman and G. Pisier, Banach spaces with a weak cotype 2 property, Israel J. Math. 54 (1986), 139-158.
    • (1986) Israel J. Math. , vol.54 , pp. 139-158
    • Milman, V.D.1    Pisier, G.2
  • 15
    • 0038553233 scopus 로고
    • On Banach ideals determined by Danach lattices and their applications
    • N. J. Nielsen, On Banach ideals determined by Danach lattices and their applications, Dissertationes Math. 109 (1973).
    • (1973) Dissertationes Math. , vol.109
    • Nielsen, N.J.1
  • 16
    • 84972565005 scopus 로고
    • A note on unconditional structures in weak Hubert spaces
    • _, A note on unconditional structures in weak Hubert spaces, Illinois J. Math. 38 (1994), 390-393.
    • (1994) Illinois J. Math. , vol.38 , pp. 390-393
  • 17
    • 84972574201 scopus 로고
    • Banach lattices with property (H) and weak Hilbert spaces
    • N. J. Nielsen and N. Tomczak-Jaegermann, Banach lattices with property (H) and weak Hilbert spaces, ibid. 36 (1992), 345-371.
    • (1992) Illinois J. Math. , vol.36 , pp. 345-371
    • Nielsen, N.J.1    Tomczak-Jaegermann, N.2
  • 18
    • 0003206141 scopus 로고
    • Factorization of linear operators and the geometry of Banach spaces
    • Amer. Math. Soc.
    • G. Pisier, Factorization of Linear Operators and the Geometry of Banach Spaces, CBMS Regional Conf. Ser. in Math. 60, Amer. Math. Soc., 1986.
    • (1986) CBMS Regional Conf. Ser. in Math. , vol.60
    • Pisier, G.1
  • 19
    • 0003254209 scopus 로고
    • The volume of convex bodies and Banach space geometry
    • Cambridge Univ. Press
    • G. Pisier, The Volume of Convex Bodies and Banach Space Geometry, Cambridge Tracts in Math. 94, Cambridge Univ. Press, 1989.
    • (1989) Cambridge Tracts in Math. , vol.94
    • Pisier, G.1
  • 20
    • 51249187914 scopus 로고
    • p (p > 2) spanned by sequences of independent random variables
    • p (p > 2) spanned by sequences of independent random variables, Israel J. Math. 8 (1970), 273-303.
    • (1970) Israel J. Math. , vol.8 , pp. 273-303
    • Rosenthal, H.P.1
  • 21
    • 0003227837 scopus 로고
    • Banach-Mazur distances and finite-dimensional operator ideals
    • Longman Sci. and Tech.
    • N. Tomczak-Jaegermann, Banach-Mazur Distances and Finite-Dimensional Operator Ideals, Pitman Monographs Surveys Pure Appl. Math. 38, Longman Sci. and Tech., 1989.
    • (1989) Pitman Monographs Surveys Pure Appl. Math. , vol.38
    • Tomczak-Jaegermann, N.1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.